# SDR ASOA2012112702542

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 21,405 hours, 14,953 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Rod
- Condition: Unsecure
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HANDLE DOES NOT SWING PAST THE 12:00 POSITION, UNABLE TO OPEN THE DOOR. INSPECTED  HANDLE ASSY FOUND CONTROL ROD TO UPLOCK CRANK UNSECURE.  RESECURED CONTROL ROD TO UPLOCK CRANK IAW AMM 52-41-03.  OPS CHECK GOOD, DEFER CLEARED PLACARD REMOVED.  
SDR CLOSED.
